I have had A-fib for several years and it is generally controlled by flecainide (Tambocor). I have recently started with irregular heartbeats again and have noticed an increase in bloat and belching. This was always accompanied by A-Fib in past years. When I told this to my cardiologist he stared at me blankly and said he had never heard of such a thing. I dont know if bloat is causative or if it accompanies A-Fib, but it is present. Whenever I have bouts with irregular or rapid heartbeat it always is with bloat and belching.
My question: Is there any medical information suggesting bloat my set the arrhythmia off?
I am your age and have suffered from AFib for about 10 years, with periodic NSR after electrocardioversions. I have always reverted back to permanent AFib, which is my current state. I am not aware of any bloating or belching associated with my AFib.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.